MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP ALOETOUCH; GLOVE,EXAM,SYNTHETIC,ALOETOUCH 3G,PF,S

MEDLINE INDUSTRIES, LP ALOETOUCH; GLOVE,EXAM,SYNTHETIC,ALOETOUCH 3G,PF,S
Catalog Number MDS195174
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, the cases of gloves today use them and the gloves keep breaking.She would like all of the 10 boxes of gloves credited and picked up.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the cases of gloves today to use them and the gloves keep breaking.She would like all of the 10 boxes of gloves credited and picked up.

Brand Name
ALOETOUCH
Common Device Name
GLOVE,EXAM,SYNTHETIC,ALOETOUCH 3G,PF,S
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25071755
Report Number1417592-2026-00805
Device Sequence Number10747811
Product Code LYZ
UDI-Device Identifier10080196764068
UDI-Public10080196764068
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K042830
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS195174
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale